# SDR HNAA201070800218

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 64,775 hours, 72,558 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066308601
- Condition: Failed
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TERRAIN INOPERATIVE CAUTION LIGHT ILLUMINATED FOLLOWED BY ELECTRICAL ODOR AND FAILURE OF RADAR INDICATOR.  R & R RADAR INDICATOR IAW 34-41-04.  OPS CHECKED GOOD.
